# SDR ASOA200801397

- Difficulty date: October 25, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FLOORBOARD SUPPORT ANGLE ATTACHED TO AFT SIDE OF FS 280 FRAME HAS CORROSION DAMAGE (MARKED).  REMOVED AND BLENDED AVIONICS BAY FLOORBEAM ANGLE.  BLENDED OUT OF LIMITS PER SRM 51-21-06.  TRANSFERRED HOLES FROM OLD ANGLE TO TEMPLET AND FROM TEMPLET TO NEW SUPPORT ANGLE IAW SRM 51-40-11.  RIVETED NEW ANGLE IN PLACE USING SOLID RIVETS AND LOCK FASTENERS IAW SRM 51-42-06 AND 51-42-20.
